Siberian Mathematical Journal

, Volume 18, Issue 2, pp 230–234 | Cite as

The completeness of the Floquet solutions of second-order differential equations with a deviating argument

  • N. A. Kulesko
  • B. Ya. Levin


Differential Equation Floquet Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. P. Rubanik, Oscillations of Quasilinear Systems with a Lag [in Russian], Nauka, Moscow (1969).Google Scholar
  2. 2.
    A. Halanay, “Systèmes à rétardement. Résultats et problèmes,” Abh. Deutsch. Akad. Wiss, Berlin. Kl. Math. Phys. Tech., No. 1, 168–183 (1965).Google Scholar
  3. 3.
    W. Hahn, “On difference differential equations with periodic coefficients,” J. Math. Anal. Appl.,3, No. 1, 70–101 (1961).Google Scholar
  4. 4.
    A. M. Zverkin, “On the theory of linear differential equations with a retarded argument and periodic coefficients,” Dokl. Akad. Nauk SSSR,128, No. 5, 882–885 (1959).Google Scholar
  5. 5.
    A. M. Zverkin, “On the completeness of a system of particular solutions of a differential equation with a delay and periodic coefficients,” Tr. Sem. Teor. Differents. Urav. Otklonyayushchimsya Argumentom,2, 94–113 (1963).Google Scholar
  6. 6.
    N. A. Kulesko, “On the completeness of the system of Floquet solutions of an equation of neutral type,” Mat. Zametki,3, No. 3, 297–306 (1968).Google Scholar
  7. 7.
    Yu. I. Lyubich and V. A. Tkachenko, “On the Floquet theory for equations with a retarded argument,” Differents. Uravn.,5, No. 4, 648–656 (1969).Google Scholar
  8. 8.
    V. P. Gurarii, N. A. Kulesko, V. I. Mal'tsev, and Yu. A. Palant, “On the completeness of the system of Floquet solutions of first order linear differential equations with delays that are multiples of the period of the coefficients,” Vestn. Kharkov Univ., No. 67, Mat.Mekh.,36, 3–10 (1971).Google Scholar
  9. 9.
    V. A. Marchenko, Spectral Theory of Sturm—Liouville Operators [in Russian], Naukova Dumka, Kiev (1972).Google Scholar
  10. 10.
    B. J. Levin, Distribution of Zeros of Entire Functions, Am. Math. Soc., Providence, Rhode Island (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • N. A. Kulesko
  • B. Ya. Levin

There are no affiliations available

Personalised recommendations